MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 30MM

GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 30MM
Model Number 1194.2030
Medical Device Problem Codes Break (1069); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.It was reported that there was revision surgery to remove a plate that had broken locking mechanisms.It was a 2 level, 20mm resonate plate at c3-5.The original surgery date is currently not known.The revision date was (b)(6) 2024.It was reported the patient was undergoing surgery for an adjacent level when the broken locking mechanisms were noticed.The surgeon proceeded to remove the plate and screws and did not replace them because fusion had already occurred at those levels.No adverse effect to the patient was reported.At the time of this report, x-rays are not available.Therefore it is unclear how much the screws were backing out.It was reported the surgeon's technique to implant the plate was to use the awl with sleeve and insert variable angle screws without drilling.Pictures of the ex-planted plate with broken sliders were provided.It is unclear whether some damage occurred to the plate or sliders inter-operatively or what the cause of the issue could have been.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time.No determinations can be made for the cause of the reported issue at the moment.
 
Event or Problem Description
It was reported that a revision was needed to replace resonate screws backing out of the plate post-operatively.

Brand Name
RESONATE
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 30MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20610266
Report Number3004142400-2024-00250
Device Sequence Number20669135
Product Code KWQ
UDI-Device Identifier00193982154813
UDI-Public00193982154813
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.2030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown